MAUDE Adverse Event Report: SALTER LABS INTUBRUTE; STUBBY SINGLE USE DISPOSABLE LARYNGOSCOPE HANDLE

SALTER LABS INTUBRUTE; STUBBY SINGLE USE DISPOSABLE LARYNGOSCOPE HANDLE
Model Number 2017.C
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/28/2024
Type of Reportable Event Malfunction
Event or Problem Description
Laryngoscope handle and blade light stopped working upon attempting to intubate.
 
Additional Manufacturer Narrative
All information reasonably known as of 27 sept 2024 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by airlife.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to airlife.Airlife.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the airlife complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an airlife product is defective or caused serious injury.
 
Event or Problem Description
 
Additional Manufacturer Narrative
All information reasonably known as of 27 sept 2024 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by airlife.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to airlife.Airlife.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the airlife complaint database and identified as (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an airlife product is defective or caused serious injury the complaint of "light stopped working" regarding part 2017.C was not confirmed.There have been 0 other complaints regarding the same part and a similar issue within the 24 months preceding the reporting of this issue.Per wi-20020-c1 rev 2, sec 15.6: for products in which airlife distributes, but is not the manufacturer, complaints will be captured and disseminated to the manufacturer but does not require investigation, reportability assessment, capa escalation, risk analysis, as this is the responsibility of the legal manufacturer and will be closed.Complaints will continue to be monitored for possible trends.

Brand Name
INTUBRUTE
Common Device Name
STUBBY SINGLE USE DISPOSABLE LARYNGOSCOPE HANDLE
Manufacturer (Section D)
SALTER LABS
30 spur drive
el paso TX 79906
Manufacturer (Section G)
SALTER LABS
30 spur drive
el paso TX 79906
Manufacturer Contact
melissa brickley
2710 northridge dr nw suite a
grand rapids, MI 49544
6162598415
MDR Report Key20325443
Report Number3000219639-2024-00074
Device Sequence Number7669583
Product Code CCW
UDI-Device Identifier00607411964435
UDI-Public(01)00607411964435(10)29B
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 09/27/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2017.C
Device Catalogue Number2017.C
Device Lot Number29B
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/30/2024
Supplement Date Received by Manufacturer08/30/2024
Initial Report FDA Received Date09/27/2024
Supplement Report FDA Received Date10/08/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown